I used Clomid 100mg and prochieve 8% this month and I am on my 30th day and still no period. I've read that prochieve ( progesterone suppository) can delay your period. How long does is the delay? I'm thinking of stopping using it since my pg test was negative. Should I stop? Please help as I am very concern about prolonged use of prochieve.
I am not sure about prochieve but I was on Prometrium and the nurse told me that most women will not get AF and bleed while they are actually on Prometrium. You have to stop it first and then AF will arrive. Good luck!!
What does your doctor say? I just read that progesteron vag. inserts and oils do not stay in your system long (you pee them out) which is why RE recommends taking 3x a day along with the shots (that is what I had to do going thru IVF cycle).. Anyway, I would ask your doctor if you should stop taking this med if it is something he/she prescribed. If not, I would still call and ask the nurse. Never hurts to ask questions... Hope this helps some...
i was told to start it on day 16 of my cycle and stop upon getting my period. i heard it delays the period so i asked my dr how do i know when to stop then? he told me take it and two days after period expected take a preg test, if negative stop it and the period shoudl come. i too, am wondering how long it will arrive in. i hate not knowing when it will come
I agree with shishka. I was on a different suppository (Crinone) while trying to conceive and as soon as I got the negative blood results back, my RE told me to stop taking the progersterone. I got my period 2-3 days later (the gel/cream does delay your period). Sorry about the negative.
I have taken Promterium 200mg for the last 4 cycles and it has not delayed AF nor kept my temps from dropping before AF arrived, so I say you should take it until AF shows. Before this, I had an 11 day LP, with the Prometrium it gave me an extra day. Combined with the Clomid the last 3 cycles it gave me a 15 day LP! Which is awesome! HTH!
I've been taking progesterone suppository for about nine days. I'm now five days late. I took a pregnancy test on my 30th day, and came back negative. I called my doctor and asked him for opinion. He told me to continue taking progestron suppository because PG is not accurate. He also stated that progesteron doesn't cause any delayed menstruation. Hmm...should I stop taking progesterone suppository or should I listen to the doctor? I'm so stressed now...please advice!
This is what scares me the absolute most about these kinds of sites! Your doctor has specialized training and an over-abundance of education and experience on all the medication and advice he/she is giving you. Of course not all doctors are excellent, but if you're having trouble trusting him/her then you should find a new doctor. I have been TTC for over 2 years now and I know it's easy to go online and try to find the answers you want to hear because you're not getting the results you want but your doctor really does know best! I wish you all the best but I really do hope you take your doctor's advice!
i am not trying for a baby, i had my period for 13 days-it usually lasts 4-5 days. my dr gave me a perscription of 12 medroxypr ac 10mg i completed the meds 10 days ago and my period is 6 days late it is never late. i want to now if medroxypr will delay your period - DOES ANYONE KNOW
I took medroxyprogesterone a few times too, and most of the times it delayed my period, the longest it delayed was 24 days...so hang in there.
As for Proemtrium, I've been using it for a year (ttc) and my period will never come on its own if I don't stop it. My doctor told that Proemtrium doesn't delay periods, I found it hard to believe and looked for a second Dr, which told me that it all depends on the woman's organism, and she recommended me to start the Prometrium 3 days after ovualtion, use it for 12 days, take a pregnancy test, and if BFN then stop prometrium. If BFP continue using it for 12 weeks
I agree with GBGUABIMB. What I have learned from my experience TTCing, is that each one of us is different, and we react differently medications, hormones, etc. I don't ignore what I find others saying on forums, etc., however, I try very carefully to weigh what I read with what my dr has said, remembering that my Dr. knows MY body (unlike friends - both cyber and real life), and has special training and experience to help me. What I try to use for my own benefit are questions I take to my dr. every apptmt to discover more and more about MY body and how IT works.The more or better I study my own body (taking note of everything I feel & do related to my cycle) the more experience I get.
I hope I made sense and helped some of you! God loves you and cares deeply about you and your body, cycles, fertility, etc. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.